# SDR COMA0460528

- Difficulty date: September 11, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- Aircraft time: 23,016 hours, 20,565 cycles
- Engine: Ge CF343A1
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 73031
- Part serial: 086A
- Condition: Inoperative
- Location: Nr 3 Hyd Sys
- Part time: 23,031 hours, 20,574 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5492 GEAR DISAGREE WARNING.  REPLACED THE SYSTEM 3 HYDRAULIC RESERVOIR.
